# SDR USAA970003

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 376
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1.25 INCH LONG CRACK IN FUSELAGE SKIN AT EDGE OF EQUIPMENT COOLING EXHAUST OUTLET STATION 376, LBL 2 INCH.  STOP DRILLED CRACK, INSTALLED EXTERIOR DOUBLER, REPLACED INTERIOR DOUBLER.  REPAIRED PR 51-10-1 SRM, AND 53-30-2 SRM, AND BAC DRAWING NR 65C33930.  (M)
